Alert archive / Utah / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 40, NWS Salt Lake City, UT

September 27, 2014Box Elder County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Sep 27, 2014, 2:28 AM MDT for Box Elder County, Utah. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 27, 2014, 2:28 AM MDT (08:28 UTC)
Expired
Sep 27, 2014, 3:19 AM MDT
In force
51 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

County Box Elder County, UT

The radar

The Salt Lake City radar (KMTX), 58 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 8.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2014-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 139 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2014-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
139 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
2794 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

631 
WUUS55 KSLC 270828
SVRSLC
UTC003-270930-
/O.NEW.KSLC.SV.W.0040.140927T0828Z-140927T0930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
228 AM MDT SAT SEP 27 2014

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BOX ELDER COUNTY IN UTAH...

* UNTIL 330 AM MDT

* AT 227 AM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 18 MILES
  EAST OF PARK VALLEY TO 20 MILES SOUTHWEST OF HOWELL...AND MOVING
  NORTHEAST AT 40 MPH.

  A WIND GUST OF 65 MPH OCCURED ON GUNNISON ISLAND AT 215 AM WITH 
  THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  TREMONTON...SNOWVILLE...CACHE...PLYMOUTH...HOWELL...RIVERSIDE...
  PETER...GARLAND...ELWOOD...FIELDING...DEWEYVILLE...PORTAGE...
  BOTHWELL...PENROSE...LOCOMOTIVE SPRINGS...WASHAKIE...THATCHER...
  GOLDEN SPIKE HISTORIC SITE...COLLINSTON AND PROMONTORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4180 11201 4171 11207 4145 11258 4175 11307
      4200 11293 4200 11217
TIME...MOT...LOC 0827Z 209DEG 37KT 4173 11300 4152 11265 

$$

ROGOWSKI
2 follow-up statements
357 
WWUS55 KSLC 270854
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
254 AM MDT SAT SEP 27 2014

UTC003-270930-
/O.CON.KSLC.SV.W.0040.000000T0000Z-140927T0930Z/
BOX ELDER UT-
254 AM MDT SAT SEP 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM MDT
FOR NORTHEASTERN BOX ELDER COUNTY...

AT 253 AM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
SNOWVILLE TO HOWELL...MOVING NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE... INTERSTATE 84 AND INTERSTATE 15 NEAR 
THE IDAHO STATE LINE...SNOWVILLE...PLYMOUTH...HOWELL...PORTAGE AND 
WASHAKIE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS... DEADLY LIGHTNING AND 
VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE 
LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS 
QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4188 11213 4178 11227 4171 11259 4200 11293
      4200 11217
TIME...MOT...LOC 0853Z 207DEG 66KT 4199 11282 4178 11247 

$$

ROGOWSKI
399 
WWUS55 KSLC 270919
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
319 AM MDT SAT SEP 27 2014

UTC003-270929-
/O.CAN.KSLC.SV.W.0040.000000T0000Z-140927T0930Z/
BOX ELDER UT-
319 AM MDT SAT SEP 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BOX ELDER COUNTY
IS CANCELLED...
    
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.

LAT...LON 4188 11213 4178 11227 4171 11259 4200 11293
      4200 11217
TIME...MOT...LOC 0915Z 209DEG 37KT 4219 11267 4198 11232 

$$

ROGOWSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 8:53 PM MDT, 5 hours 35 minutes earlier.

Area forecast discussion, Sep 26, 8:53 PM MDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
853 PM MDT FRI SEP 26 2014

.SYNOPSIS...A COOL PACIFIC SYSTEM WILL MOVE INLAND TONIGHT AND
IMPACT THE EASTERN GREAT BASIN THROUGH MONDAY AS IT SLOWLY CHURNS
EAST/NORTHEAST THROUGH THE AREA. A LONG WAVE TROUGH WILL REMAIN
DRAPED ACROSS THE INTERMOUNTAIN WEST THEREAFTER INTO LATE NEXT
WEEK.

&&

.DISCUSSION...CENTER OF COLD CORE SYSTEM OVER SAN FRANCISCO AREA
WHILE TROUGH STARTS TO TAKE ON A NEGATIVE TILT AS SEEN IN IR
SATELLITE. THE ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY
OBSERVED LATE THIS AFTERNOON AND EVENING WAS ASSOCIATED WITH THE
DEEP MOISTURE...STRONG AFTERNOON HEATING THAT OCCURRED IN THE WARM
SECTOR OF THIS SYSTEM ALNG WITH INCREASING INSTABILITY. WHILE
THERE HAS BEEN SOMEWHAT OF A LULL IN THE LOCALLY STRONG ACTIVITY
ACROSS THE NORTH PAST HALF AN HOUR...SHOWERS AND THUNDERSTORMS
SHOULD START TO INCREASE IN COVERAGE AND LIKELY IN INTENSITY AS
THE SYSTEM BECOMES MORE NEGATIVELY TILTED AS WESTERN/NORTHERN
UTAH FALLS UNDER THE DIFFLUENT SECTOR OF THE CLOSED CIRCULATION
ALOFT. IT APPEARS THAT THE ONSET OF THE DIFFLUENCE ALOFT IS
STARTING TO TAKE SHAPE OVER SOUTHEAST NEVADA AT THIS TIME. THIS
AREA SHOULD ORGANIZE INTO A BAND OF PRECIPITATION...LIKELY
HEAVY PRECIPITATION...OVER WESTERN UTAH FROM ST GEORGE TO ABOUT
DELTA BEGINNING BETWEEN 3 AND 6AM AND THEN SHIFT NORTH NORTHEASTWARD
REACHING THE WASATCH FRONT IN THE AFTERNOON. THE HEAVIEST
WIDESPREAD RAINS WILL OCCUR WITH THIS BAND BUT LOCALLY HEAVY RAIN
IS EXPECTED ELSEWHERE EAST OF THIS BAND AS CLUSTERS OF SHOWERS
AND THUNDERSTORMS FORM. SOME TRAINING OF THUNDERSTORMS POSSIBLE
SATURDAY AS UNIDIRECTIONAL FLOW DEVELOPS.

WILL CONTINUE THE FLASH FLOOD WATCH OVER SOUTHERN UTAH AS THAT
AREA WILL BE MOST PRONE DUE TO THE SLICK ROCK COUNTRY AS WELL AS
IN BURN SCARS ANYWHERE WITHIN THE FORECAST AREA. STILL LOOKS LIKE
0.50 TO 2 INCHES AMOUNTS ACROSS THE REGION WITH LOCALLY MORE
POSSIBLE.

PACKAGE LOOKS TO BE ON TRACK AT THIS TIME. NO CHANGES MADE.

&&

.AVIATION...THERE IS A 40 PERCENT CHANCE OF A THUNDERSTORM IMPACTING
THE SLC TERMINAL THROUGH 09Z SATURDAY...WITH GUSTY ERRATIC WINDS
LIKELY IN AND NEAR THESE STORMS. CIGS SHOULD REMAIN ABOVE 7K FT AGL
THROUGH MIDDAY SATURDAY WITH ONLY A 20 PERCENT CHANCE OF LOWERING
BELOW 7K FT IN SHOWERS.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH THROUGH LATE SATURDAY NIGHT FOR UTZ010-012>016-
     019>021-517-518.

WY...NONE.
&&

PUBLIC...STRUTHWOLF
AVIATION...STRUTHWOLF

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Sep 26, 6:18 PM MDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
618 PM MDT FRI SEP 26 2014

UTZ001>016-019>021-517-518-WYZ021-280030-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
618 PM MDT FRI SEP 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TONIGHT

GUSTY SOUTH WINDS WILL CONTINUE ACROSS WESTERN UTAH THROUGH THIS
EVENING.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR
OVERNIGHT...MAINLY ACROSS WESTERN UTAH AND OVER THE HIGH TERRAIN.
SOME OF THE STORMS COULD PRODUCE STRONG GUSTY WINDS...SMALL
HAIL...AND LOCALLY HEAVY RAIN.

PRECIPITATION WILL BECOME INCREASINGLY WIDESPREAD FROM THE WEST
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WIDESPREAD PRECIPITATION WILL CONTINUE THROUGH SATURDAY NIGHT.
RAIN WILL BE HEAVY AT TIMES...CREATING THE THREAT FOR ISOLATED
FLASH FLOODING. THE HIGHEST THREAT AREAS WILL BE SLOT
CANYONS...SLICKROCK AREAS...RECENT BURN SCARS AND SMALL STREAMS
IN STEEP TERRAIN. ISOLATED URBAN FLOODING WILL ALSO BE POSSIBLE.

ISOLATED TO SCATTERED SHOWERS WILL BE POSSIBLE OVER THE ENTIRE
OUTLOOK AREA ON SUNDAY AND ACROSS THE NORTHERN PORTIONS ON
MONDAY.
SOME SNOW IS POSSIBLE ABOVE 9000 FEET SUNDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Special weather statement, Sep 27, 12:29 AM MDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1229 AM MDT SAT SEP 27 2014

UTZ005-015-270745-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-WEST CENTRAL UTAH UT-
1229 AM MDT SAT SEP 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BOX ELDER...
NORTHWESTERN MILLARD...CENTRAL JUAB AND CENTRAL TOOELE COUNTIES UNTIL
145 AM MDT...

AT 1226 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTHEAST OF WENDOVER TO 19 MILES SOUTH OF KNOLLS TO 21 MILES SOUTH
OF FISH SPRINGS WILDLIFE REFUGE...AND MOVING NORTHEAST AT 40 MPH.

WINDS OF 40 TO 55 MPH ARE EXPECTED. STRONG WINDS AND COPIOUS
LIGHTNING HAVE BEEN OBSERVED ACROSS THE WEST DESERT WITH THIS
ACTIVITY.

LOCATIONS IMPACTED INCLUDE... INTERSTATE 80 WEST OF GRANTSVILLE...
DUGWAY...CLIVE...KNOLLS...DELLE...BONNEVILLE SALT FLATS...ETNA...HAT
ISLAND...GUNNISON ISLAND...LAKESIDE...GROUSE CREEK AND LUCIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

STRONG WINDS WITH THESE STORMS MAY OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4128 11253 4076 11251 4076 11265 4040 11250
      4035 11255 4020 11249 4007 11254 3944 11332
      4040 11333 4078 11405 4193 11403
TIME...MOT...LOC 0626Z 214DEG 51KT 4079 11392 4043 11331 3955 11330

ROGOWSKI
Local storm report, Sep 27, 12:34 AM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1234 AM MDT SAT SEP 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND GST     3 NNE CALLAO            39.95N 113.70W
09/27/2014  M74.00 MPH       TOOELE             UT   MESONET

            DPG20 - CALLAO 4530FT

1220 AM     TSTM WND GST     23 NE IBAPAH            40.28N 113.70W
09/27/2014  M61.00 MPH       TOOELE             UT   MESONET

            DPG26 - WEST SALT FLATS 4237 FT

&&

ROGOWSKI
Local storm report, Sep 27, 1:04 AM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
104 AM MDT SAT SEP 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     TSTM WND GST     10 W KNOLLS             40.73N 113.47W
09/27/2014  M59 MPH          TOOELE             UT   MESONET

            DPG17 - I80 4125 FT

&&

ROGOWSKI
Special weather statement, Sep 27, 1:44 AM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
144 AM MDT SAT SEP 27 2014

UTZ002-005-270900-
NORTHERN WASATCH FRONT UT-GREAT SALT LAKE DESERT AND MOUNTAINS UT-
144 AM MDT SAT SEP 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BOX ELDER...NORTHEASTERN
TOOELE...SOUTHWESTERN WEBER AND WEST CENTRAL DAVIS COUNTIES UNTIL 300
AM MDT...

AT 142 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES
SOUTH OF PARK VALLEY TO 14 MILES NORTH OF DELLE TO NEAR DUGWAY...AND
MOVING NORTH AT 45 MPH.

WINDS OF 40 TO 55 MPH WILL BE POSSIBLE ALONG WITH COPIOUS LIGHTNING.
THE STORMS WEST OF THE GREAT SALT LAKE WILL CROSS THE LAKE AND
AFFECT COMMUNITIES NORTH OF THE LAKE. ANY BOATERS NEED TO SEEK SAFE
SHELTER INLAND IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

STRONG WINDS WITH THESE STORMS MAY OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4200 11217 4161 11217 4078 11251 4076 11265
      4059 11258 4028 11271 4099 11273 4174 11342
      4199 11333
TIME...MOT...LOC 0742Z 195DEG 62KT 4168 11337 4098 11274 4033 11272

ROGOWSKI

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 6:31 PM MDTSevere Thunderstorm WarningSLCBox Elder44 min
Sep 26, 7:05 PM MDTSpecial Weather StatementSLCSalt Lake40 min
Sep 26, 7:08 PM MDTSevere Thunderstorm WarningSLCTooele37 min
Sep 27, 12:29 AM MDTSpecial Weather StatementSLCTooele76 min
Sep 27, 1:44 AM MDTSpecial Weather StatementSLCBox Elder76 min
Sep 27, 8:27 AM MDTSevere Thunderstorm WarningSLCWashington33 min
Sep 27, 9:22 AM MDTFlash Flood WarningSLCEmery3 hr
Sep 27, 9:47 AM MDTFlash Flood WarningSLCKane, Washington3 hr
Sep 27, 10:06 AM MDTFlash Flood WarningSLCWashington3 hr
Sep 27, 10:35 AM MDTAreal Flood WarningSLCIron, Kane, Washington6 hr
Sep 27, 10:43 AM MDTSevere Thunderstorm WarningSLCIron, Kane, Washington32 min
Sep 27, 11:48 AM MDTSevere Thunderstorm WarningSLCGarfield, Kane27 min
Sep 27, 12:30 PM MDTSpecial Weather StatementSLCPiute30 min
Sep 27, 2:17 PM MDTSpecial Weather StatementSLCCarbon13 min
Sep 27, 2:32 PM MDTAreal Flood WarningSLCEmery, Garfield, Iron, Kane, Piute, San Juan and 1 more8 hr
Sep 27, 3:06 PM MDTSpecial Weather StatementSLCDuchesne24 min
Sep 27, 3:58 PM MDTFlash Flood WarningSLCCarbon, Emery4 hr
Sep 27, 4:52 PM MDTAreal Flood AdvisorySLCSalt Lake3 hr

Nearby

Severe Thunderstorm Warnings in Utah, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.